# SDR DL76L982512

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070003001
- Condition: Inop
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID GALLEY/LAVATORY EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED MID-GALLEY/LAVATORY FLASHLIGHT AND BATTERY ASSY CKS OK.
